# SDR AALA200802383A

- Difficulty date: October 9, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 84,394 hours, 15,818 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SHEAR TIE ON FORWARD AND AFT SIDE AT STATION 1562 AND BUTTLINE ZERO HAVE CORROSION.  REPAIRED PER MRB 767 3322.
